DOI 10.3928/15428877-20070701-05
Scleral thinning after transcleral diode laser cycloablation.
Аннотация
BACKGROUND AND
OBJECTIVE
To highlight the occurrence of scleral thinning after transcleral diode laser cycloablation therapy.
PATIENTS AND
METHODS
A retrospective chart review was done of consecutive patients from the glaucoma and pediatric ophthalmology clinics of a tertiary eye care center in whom the presence of scleral thinning was noted after transcleral diode laser cycloablation therapy.
RESULTS
Eleven eyes of 9 patients with various types of glaucoma (traumatic, congenital, juvenile, steroid induced, uveitic, and secondary angle closure) were found to have scleral thinning after undergoing transcleral diode laser cycloablation therapy for refractory glaucoma. Seven patients had undergone only 1 session before new scleral thinning was noted. Two patients had bilateral transcleral diode laser cycloablation therapy and subsequent bilateral thinning.
CONCLUSIONS
Scleral thinning may occur after diode laser cycloablation therapy even with only 1 treatment session and intact sclera, and young patients may be more susceptible to thinning.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.